# SDR SWIA202163533

- Difficulty date: October 22, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH SIDE SEAT RAIL AT APPROXIMATELY FS813 HAS CHAFE DAMAGE.     (C-CHECK RO 1/7/2022)    REMOVED AND REPLACED LH SIDE SEAT RAIL FS785-862. REF. CRJ 700 AMM 53-00-49-000-801-A03 AND CRJ 700 AMM 53-00-49-400-801-A03.
